# SDR SWIA972361

- Difficulty date: February 14, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 6,884 hours, 10,016 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT 2000 FEET AURAL WARNING TAKEOFF CONTINOUSLY SOUNDED.  ONCE POWER LEVERS PULLED BACK WARNING WENT AWAY.  RETURNED TO AIRPORT.  REPLACED LANDING GEAR RELAY BOX.  P/N ON: 1201110-001, S/N ON: 125399-305, OFF: 120-339.  REPLACED RELAY K0122 FOR OPERATIONAL CHECK.  FAILED TEST FLIGHT.  FOUND NOSE GEAR SQUAT SWITCH BAD.  REMOVED AND REPLACED NOSE GEAR SQUAT SWITCH IAW EMB 120 MM 32-01-01.  FUNCTIONAL CHECK OF AURAL WARNING SYSTEM WORKS NORMALLY.  OPS CHECK GOODP/N ON: 25-00417-02.  FOUND BAD FEMALE PIN AT RELAY K0194 RECEPTACLE.  REPLACED FEMALE PIN.  GROUND OPS CHECKS GOOD.
